10-21-2004, 06:12 PM #1
I have been having a problem that has been getting on my nerves.
It sucks because I have like fat deposits in my nipples. I dont feel any lumps or anything like that. Just like fatty deposits on my nips.
Is it advisable to take Tamoxifen to take care of this or is there something I can do to get rid of this.
10-21-2004, 06:20 PM #2
10-21-2004, 06:34 PM #3
Its more like fat deposits. I dont have like something hard under my nips.
What can I do to get rid of this ****e. It really anoying.
Or could it be Gyno?
10-22-2004, 09:36 PM #4Originally Posted by BigPimpin76
10-23-2004, 02:58 AM #5
Honestly i had the same problem and it took me about a year of serious dieting to get rid of the fat deposits and they are still there a bit and i think it made my nips bigger than they shouldve been just from developing the fat depositsto begin with
10-23-2004, 09:23 AM #6
I herad you can develop these fat deposits just by drinking alcohol, and abuse of other substances etc.
But anyways, I will give it a try later on when I decide to cut.
You guys think Aromasin can help reduce this?
10-23-2004, 09:58 AM #7New Member
- Join Date
- Oct 2004
jay man if thats u in the avatar dude u are huge.
10-23-2004, 06:56 PM #8
10-25-2004, 09:18 AM #9
10-25-2004, 10:12 AM #10Junior Member
Originally Posted by 4plznu
- Join Date
- Aug 2004
10-27-2004, 11:02 PM #11Originally Posted by as79
10-28-2004, 09:17 AM #12
Since I live In Central America, I have better access to get my PCT stuff at the Pharmacy. Is it ok to use derivatives of Clomid and Nolva.
For NOLVA I would use TAMOXIFEN 20 mg
and for CLOMID I would use OMIFIN.
10-28-2004, 01:02 PM #13Originally Posted by BigPimpin76
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)